Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

New large sets of t-designs

Title data

Laue, Reinhard ; Magliveras, Spyros S. ; Wassermann, Alfred:
New large sets of t-designs.
In: Journal of Combinatorial Designs. Vol. 9 (2001) Issue 1 . - pp. 40-59.
ISSN 1520-6610
DOI: https://doi.org/10.1002/1520-6610(2001)9:1<40::AID-JCD4>3.0.CO;2-0

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 06 Sep 2016 12:13
Last Modified: 06 Sep 2016 12:13
URI: https://eref.uni-bayreuth.de/id/eprint/18229